# SDR GTIA2024010337726

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N944NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10545
- Aircraft time: 8,872 hours, 3,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ODOR EVENT ON APPROACH-ACCOMPLISHED EO 7100-2301 ON ENG #1, NO DEFECTS NOTED POST ENG WASH REF 71-72001926 / TI 2100-2002 FOR AIR QUALITY SOURCE ID. REF LP 3260583-2 AND WO # 299224. AC FOR CONTINOUED SERVICE.
